How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 31324
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

my urine has no color for the past two month. why

Resolved Question:

my urine has no color for the past two month. why?
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 7 years ago.



Do you mean that it has become water color? Is there any increase in frequency and amount / volume of urine? Are you on any medications? Any significant past medical or surgical history?


Dr. Arun

Customer: replied 7 years ago.
i take atenolol and pravastatin plus 10mg lexapro for a long time and just the couple two month i notice my urine been water color and less then normal
Customer: replied 7 years ago.
i take atenoll and pravastatin and 10mg lexapro fol a lolg time and just couple month i have the urine water color and less volume then normal
Expert:  Dr. Arun Phophalia replied 7 years ago.



A transparent urine or water color urine is not considered abnormal. So you should not be worried. Since you are taking medications for long, this also may not be related to this. This is called as physiological change and does not denote or point to any disease process. Still a routine urine test can be done to confirm the normalcy. The volume changes are dependent on the fluid consumption and weather changes affect the water intake. In winter months the water consumption gets lessened. The medications, vitamin supplements, herbs, food, and some diseases (like jaundice, stone disease) may give color to the urine, which warrant treatment and investigations.


Here is an authentic resource on color of urine;


Please feel free for your follow up questions.


Dr. Arun

Dr. Arun Phophalia and 2 other Medical Specialists are ready to help you

Related Medical Questions